MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE

CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE
Model Number VAC-6000MTE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Fetal Distress (1856); Pain (1994); Anxiety (2328); Distress (2329)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received from the reporter a supplemental report may be submitted.Complaints will continue to be monitored for trends.
 
Event or Problem Description
Translated from french using google translate: "description of the incident/ occurrence of the incident: during an instrumental delivery using a kiwi vacuum extractor due to failure to progress and fetal heart rate abnormalities, the device broke.The incident occurred 3 times with 3 new devices, leading to the medical decision to use suzor forceps.Immediate action: replacement of 3 vacuum extractors with new devices.Replacement of the device with suzor forceps.Immediate apparent consequences: for patients: for the mother: prolonged delivery with increased pain, stress with post-traumatic anxiety, and other potential risks.For the baby: fetal distress in a newborn already experiencing an abnormal heart rhythm, prolonged delivery time, with potential increased pain, probable post-traumatic stress.For healthcare professionals: insecurity, event management, stress, workload overload.For the facility: economic cost due to the need for additional equipment and other potential consequences on patient care.We would appreciate it if you could inform us whether this type of incident is recurring or isolated.Assured that we share this same commitment to improving the quality and safety of care, i remain, madam/sir, yours respectfully.".

Brand Name
KIWI VACUUM ASSISTED DELIVERY SYSTEM
Common Device Name
FOETEL VACUUM ASSISTED DELIVERY DEVICE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, UT 84123
9782776432
MDR Report Key24579026
Report Number1722684-2026-00009
Device Sequence Number13069685
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberVAC-6000MTE
Device Lot Number251625
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown